# SDR AALA980412

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Unit
- Part number: SS092200017019
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0424 - AFTER TAKEOFF WITH NORMAL GEAR RETRACTION, THE GEAR UNSAFE LIGHTS ILLUMINATED WITH GEAR HANDLE UP ON ALL THREE GEARS.  AIRCRAFT CONTINUED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT THROTTLE SWITCH SYSTEM AND CYCLED GEAR SEVERAL TIMES WITH NO FURTHER FAULTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
